Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 18, 2014, 02:23:49 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 639250
  • Total Topics: 48525
  • Online Today: 223
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Rash????  (Read 1496 times)

0 Members and 1 Guest are viewing this topic.

Offline poobear

  • Member
  • Posts: 112
Rash????
« on: September 22, 2006, 08:36:54 PM »
I know I have read several people getting rashes.  Now I do not know what this is but it is on both my arms from hans to upper arms, but not on the palms of  my hands, my upper chest near my neckline and same spot but on my back, and on my face.  What could this be?  It itches andit is bumpy, looks like very littlepimples.  If a squeeze one it is clear liquid.  I have not changed meds current is (Reytaz, Norvor, Ziagen, and Videx EC)  Although I just had my depakote increased about 2 weeks ago.  I couln't get a Dr's apt untill Tuesday.  I have had the rash now for 3 days.  It is not getting any better.  I have been popping benadryl and doesn't seem to be helping very much  Any thoughts?  It doesn't hurt but itches.  And I haven't been anywhere to get poison ivy.  Thank you Rachel

Offline Strayboy74

  • Member
  • Posts: 1,054
  • tastes like chicken
Re: Rash????
« Reply #1 on: September 22, 2006, 08:42:28 PM »
I know I have read several people getting rashes.  Now I do not know what this is but it is on both my arms from hans to upper arms, but not on the palms of  my hands, my upper chest near my neckline and same spot but on my back, and on my face.  What could this be?  It itches andit is bumpy, looks like very littlepimples.  If a squeeze one it is clear liquid.  I have not changed meds current is (Reytaz, Norvor, Ziagen, and Videx EC)  Although I just had my depakote increased about 2 weeks ago.  I couln't get a Dr's apt untill Tuesday.  I have had the rash now for 3 days.  It is not getting any better.  I have been popping benadryl and doesn't seem to be helping very much  Any thoughts?  It doesn't hurt but itches.  And I haven't been anywhere to get poison ivy.  Thank you Rachel

change detergents lately or try any new soaps or colognes??  sounds wonderfully horriffic. :(  I hope you get better... I know that soaking in baking soda was helpful when I had a rash as a child.  but I'm not a doctor.  good luck! :(

-joe

Offline poobear

  • Member
  • Posts: 112
Re: Rash????
« Reply #2 on: September 22, 2006, 09:23:28 PM »
No new soaps or detergents or food.  I never heard of soaking in baking soda but worth a try anything to help.  Thanks for the info Joe.   

Offline Teresa

  • Member
  • Posts: 1,753
Re: Rash????
« Reply #3 on: September 22, 2006, 09:38:08 PM »
Pooh,

You better get to the doctor and let them take a look. Hubby has has a couple of rashes from his meds. They gave him a shot and a prescription.

He had another rash last week and I made him go to the Dr and it was shingles. I think we caught it early enough as it hasn't gotten any worse.

Rashes aren't anything you should mess with. You need to get to the Dr so they can figure out whats causing it.

Hugs
Teresa
Hubby HIV+ 5/5/06
CD4:320
  %: 26.7
 VL: <20
Atripla (started it 8/24/06)
 

Offline Eldon

  • Member
  • Posts: 2,664
Re: Rash????
« Reply #4 on: September 22, 2006, 10:39:27 PM »
Hello Rachel, it is Eldon.

It is unfortunate that I am not a Doctor to give some sort of diagnosis. However, it is a good thing that you have made an appointment to go see your Doctor on Tuesday. In the meantime, just do what you can and try not to scratch as much.


I do you wish you the BEST in your speedy recovery.


Have the BEST Day!

Offline poobear

  • Member
  • Posts: 112
Re: Rash????
« Reply #5 on: September 22, 2006, 11:50:28 PM »
Thank you Teresa and Eldon.  I am miserable Tuesday is not close enough.  Took more benadryl now i am going to put cool paks on my arms they itch so much and I can not keep my hands off.  Thanks aagin  Rachel

Offline LatinAlexander

  • Member
  • Posts: 599
  • Bogota, Colombia
Re: Rash????
« Reply #6 on: September 23, 2006, 01:12:29 PM »
To the doctor sweetie...I had rash, and now exactly how scary that shit is...

Alex
Poz since Jul 19 2006
Initial numbers : CD4-250 VL 3500
First labs after HAART (Dec 04-2006) : CD4-432 VL-<40 (Undetectable)  cd4%=25.11%
Started HAART: Combivir+Efavirenz Aug 26 7:38 pm
Feb 08 2007 - Gradually stopping HAART cause of Myalgia. Protecting Efavirenz. Stopped Efavirenz, ahead with Combivir....
February 17 Combivir stopped.
April 3 -07 : Started ddi+3tc+efavirenz...
Gay and positive (What a lack of Identity...:) )
Looking for my Ben....

Offline Christine

  • Member
  • Posts: 1,069
Re: Rash????
« Reply #7 on: September 23, 2006, 01:46:38 PM »
Hi Poobear,
I have had a few rashes with all the meds, and I would agree try to get to the doctor as soon as possible. I know they are miserable. Hang in there.
Christine
Poz since '93. Currently on Procrit, Azithromax, Pentamidine, Valcyte, Levothyroxine, Zoloft, Epzicom, Prezista, Viread, Norvir, and GS-9137 study drug. As needed: Trazodone, Atavan, Diflucan, Zofran, Hydrocodone, Octreotide

5/30/07 t-cells 9; vl 275,000

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.